# SDR WTAA970079

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBP - AFT LAVATORY SMOKE DETECTOR LIGHT ILLUMINATED IN FLIGHT.  FLIGHT ATTENDANT TURNED OFF ALL GALLEY EQUIPMENT, LIGHT EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO SFO FOR INSPECTION AND REPAIRS.  MX INSPECTED AFT LAVATORY SMOKE DETECTION SYSTEM, NO DEFECTS NOTED.  UNABLE TO DUPLICATE DISCREPANCY DURING EXTENDED GROUND RUN.  DEFERRED GALLEY EQUIPMENT PER MEL 25-60-2 AS PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.  CLEARED DEFERRAL WITH THE INSPECTION OF ALL GALLEY EQUIPMENT FOR POSSIBLE ELECTRICAL SHORT.  NO DEFECTS NOTED.  (M)
